| Model Number |
S-LLF273TG |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, prior to lithotripsy procedure, the fiber broke about four inches from the laser console.No further information provided on procedure outcome.There were no patient complications.
Additional Manufacturer Narrative
The device has not been returned to bsc for evaluation; therefore, no physical analysis of the product could be performed.It is likely the probes can snap.There is no evidence from the manufacturing review to indicate that a device malfunctioned because of a process-related defect.Since the adverse event occurred during the procedure of the device and it had no influence on event, the most probable cause that contributed to the reported allegation was selected as adverse event related to procedure.
Event or Problem Description